# SDR DLM88970054

- Difficulty date: January 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950DL
- Make and model: Doug MD-88
- Aircraft serial: 49881
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Low Oil
- Location: Left
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FINAL APPROACH, BLUE SMOKE BEGAN TO FILL BOTH CABIN AND COCKPIT.  ENGINE AND FOIL ANTI-ICE WERE ON, APU WAS OFF AND SMOKE DETECTORS WENT OFF.  FOUND LEFT HAND ACM OIL LEVEL LOW, LEFT PACK INOP PER MEL.
